Alert archive / California / Wind Advisories in 2010
Wind Advisory 21, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 20, 2010, 3:55 AM PST. It took effect at Nov 20, 2010, 11:30 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2010, 3:55 AM PST (11:55 UTC)
- In effect from
- Nov 20, 2010, 11:30 AM PST
- Expired
- Nov 20, 2010, 9:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
714 WWUS76 KSTO 201155 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 355 AM PST SAT NOV 20 2010 CAZ015-210000- /O.NEW.KSTO.WI.Y.0021.101120T2100Z-101121T0500Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 355 AM PST SAT NOV 20 2010 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING FOR THE NORTHERN SACRAMENTO VALLEY. * WINDS: SOUTHERLY WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * TIMING: WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON...BECOMING THE STRONGEST LATE THIS AFTERNOON AND THIS EVENING AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. WINDS ARE EXPECTED TO DECREASE BY LATE THIS EVENING. * LOCATIONS INCLUDE: REDDING AND RED BLUFF...AND PORTIONS OF INTERSTATE 5. * IMPACTS: DRIVING MAY BE DIFFICULT FOR SMALL CARS AND HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$
2 follow-up statements
217 WWUS76 KSTO 201930 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1130 AM PST SAT NOV 20 2010 CAZ016>019-210500- /O.EXA.KSTO.WI.Y.0021.101120T2100Z-101121T0500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO 1130 AM PST SAT NOV 20 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * TIMING: SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH THIS AFTERNOON...AND 20 TO 30 MPH BY LATE AFTERNOON. GUSTS TO 40 MPH ARE POSSIBLE AHEAD OF A COLD FRONT THIS EVENING. WINDS WILL SUBSIDE AFTER 9 PM BEHIND THE COLD FRONT. * LOCATIONS INCLUDE: CHICO...YUBA CITY...MARYSVILLE...SACRAMENTO...STOCKTON...MODESTO. * IMPACTS: DRIVING MAY BE DIFFICULT FOR SMALL CARS AND HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ CAZ015-210500- /O.EXT.KSTO.WI.Y.0021.101120T1930Z-101121T0500Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 1130 AM PST SAT NOV 20 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: SOUTHERLY WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * TIMING: SOUTH WINDS HAVE INCREASED TO 20 TO 30 MPH ACROSS THE REGION THIS MORNING. GUSTS TO 45 MPH ARE POSSIBLE LATER THIS AFTERNOON AS A COLD FRONT APPROACHES. WINDS WILL SUBSIDE AFTER 9 PM AS THE COLD FRONT SHIFTS SOUTH. * LOCATIONS INCLUDE: REDDING...RED BLUFF...CORNING. * IMPACTS: DRIVING MAY BE DIFFICULT FOR SMALL CARS AND HIGH PROFILE VEHICLES. UNSECURED OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$ SG
546 WWUS76 KSTO 210453 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 853 PM PST SAT NOV 20 2010 CAZ015-210600- /O.EXP.KSTO.WI.Y.0021.000000T0000Z-101121T0500Z/ NORTHERN SACRAMENTO VALLEY- 853 PM PST SAT NOV 20 2010 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE WIND ADVISORY FOR THE NORTHERN SACRAMENTO VALLEY WILL EXPIRE AT 9 PM PST THIS EVENING. THE PACIFIC FRONTAL SYSTEM THAT BROUGHT GUSTY WINDS TO THE NORTHERN SACRAMENTO VALLEY THIS AFTERNOON AND EARLIER THIS EVENING HAS MOVED EAST OF THE AREA AND WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. BREEZY WINDS WILL CONTINUE HOWEVER INTO THE EARLY MORNING HOURS. $$ CAZ016>019-210600- /O.EXP.KSTO.WI.Y.0021.000000T0000Z-101121T0500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- 853 PM PST SAT NOV 20 2010 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE WIND ADVISORY FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...THE CARQUINEZ STRAIT AND DELTA AND THE NORTHERN SAN JOAQUIN VALLEY WILL EXPIRE AT 9 PM PST THIS EVENING. THE PACIFIC FRONTAL SYSTEM THAT BROUGHT GUSTY WINDS TO THE NORTHERN SACRAMENTO VALLEY THIS AFTERNOON AND EARLIER THIS EVENING HAS MOVED EAST OF THE AREA AND WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. BREEZY WINDS WILL CONTINUE HOWEVER INTO THE EARLY MORNING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 19, 9:50 PM PST, 6 hours 5 minutes earlier.
Area forecast discussion, Nov 19, 9:50 PM PST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 950 PM PST FRI NOV 19 2010 .DISCUSSION... THE DIGGING ERN PAC TROF HAS ORIENTED THE .8 TO .9 INCH PW PLUME AND COLD FRONT FROM SW-NE ACROSS NORCAL...AND THE MAIN FRONTAL PCPN WAS VIRTUALLY CENTERED IN A 100 MILE WIDE BAND FROM THE SFO BAY AREA...TO N OF REV AT 03Z. THIS SW-NE ORIENTATION PROVIDED A FAVORABLE OROGRAPHIC TRAJECTORY FOR THE SIERNEV WHERE SNOW LEVELS WERE GENERALLY IN THE 4-5 KFT RANGE...ALTHOUGH SEVERAL SPOTTERS AROUND 3000 FT IN/AROUND NEVADA CITY REPORTED SNOW. THE OROGRAPHICS ARE FORECAST TO CONTINUE THROUGH MOST OF THE NITE WHILE THE RAIN BAND SHIFTS SWD INTO THE NRN SAN JOAQUIN VLY...SRN MOTHERLODE AND W SLOPE SIERNEV AREAS S OF HWY 50 AFTER 06Z. BY 18Z THIS MAIN FRONTAL BAND PCPN SHOULD BE S OF OUR AREA OR POSSIBLY STILL AFFECTING THE FAR SRN PORTIONS OF ZONES 67/69. MEANWHILE THE RAIN HAS STOPPED MOMENTARILY OVER THE NWRN PORTION OF THE FORECAST AREA INCLUDING MUCH OF THE COASTAL RANGE AND SHASTA CO. WATER VAPOR IMAGERY SHOWS THE NEXT IMPULSE OF ENERGY APPROACHING THE NRN CA COAST WITH RADAR DETECTING SCATTERED SHOWERS JUST OFF THE COAST. A DRY SLOT PRECEDES THIS IMPULSE AND SEPARATES THE 2 AIR MASSES...THE MILD AND MOIST MARITIME AIR MASS THAT DID HAVE THE SUBTROPICAL TAP EARLIER TODAY...SO LETS CALL IT MT (MARITIME TROPICAL)...AND THE COLDER MARITIME POLAR AIR MASS THAT WILL BE AFFECTING NORCAL THIS WEEKEND. ENTRAINED INTO THE MARITIME POLAR AIR MASS IS ALSO CONTINENTAL POLAR AIR WHICH CAME DOWN FROM THE ARCTIC CIRCLE AND ACROSS WRN CANADA AND INTO THE NERN PAC. THE MARITIME POLAR AIR MASSES ARE COOL...MOIST AND UNSTABLE...AND THAT IS INDEED WHAT WE SEE OVER THE GOA AND NERN PAC IN THE IR IMAGERY WITH NUMEROUS CONVECTIVE CLOUDS. ALTHOUGH THE IMPULSE AND SHOWERS OFF THE N COAST CURRENTLY SHOULD MOVE INLAND TONITE...IT APPEARS THAT MOST OF THE SHOWERS SHOULD DEVELOP NEAR THE COAST AND MOVE INLAND LATE SAT AFTERNOON OR BY SAT EVENING AS THE UPPER LOW OFF THE WA COAST MOVES TO NEAR THE N COAST BY 00Z SUN...AND THEN INLAND SAT NITE AND SUN MORNING. BASED ON THIS TIMING...WE WILL CANCEL THE WSW FOR ZONE 64 TONIGHT...BUT THERE MAY BE THE LIKELIHOOD OF AT LEAST AN ADVSRY FOR ZONE 64 (LAKE CO) SAT NITE DUE TO THE COLDER AIR AND ASSOCIATED DYNAMICS AFFECTING THE AREA. ALTHOUGH THERE MAY BE SOMEWHAT OF A LULL IN THE PCPN OVER THE SIERNEV ON SAT...INCREASING CYCLONIC FLOW AND CONTINUED OROGRAPHICS SHOULD KEEP AT LEAST SOME LIGHT TO MODERATE PCPN GOING THROUGH MOST OF THE PERIOD. ALTHOUGH MUCH LOWER PW AIR OF .3 TO .4 INCHES WILL BE COMING DOWN WITH THE UPPER LOW...THE UNSTABLE AIR MASS WILL RESULT IN NUMEROUS SHOWERS OVER THE AREA...POSSIBLY T-STORMS WITH SMALL HAIL AS WELL. THE SLR (SNOW-TO-LIQUID RATIOS) SHOULD BE ABOUT 15:1 TO 20:1 SO SIGNIFICANT SNOWFALL IS EXPECTED OVER THE SIERNEV THROUGH THE WEEKEND. JHM .PREVIOUS DISCUSSION... THE COLD FRONT HAS PROGRESSED TO A POSITION FROM NEAR UKIAH TO CHICO TO LASSEN PARK. HILLCREST HAS PICKED UP OVER A HALF INCH OF PRECIPITATION THIS AFTERNOON. A BAND OF MODERATE SHOWERS HAS DEVELOPED FROM NEAR YUBA CITY TO OROVILLE. WEB CAMS FROM LASSEN PARK SHOW ICY SNOW COVERED ROADS. CHAIN REQUIREMENTS ARE UP FOR SR-36 AND 44. RAIN AND SNOW HAS WORKED INTO THE I-80 CORRIDOR. SNOW LEVELS ARE NEAR 6000 FEET BUT SHOULD LOWER TO 5000 FEET AS THE FRONT NEARS. A BAND OF RAIN WILL MOVE SOUTH THROUGH THE SACRAMENTO VALLEY THIS EVENING. THE 125KT POLAR JET STREAM CARVES OUT A 526DM UPPER LOW OFF THE NORCAL COAST TOMORROW AFTERNOON. THIS PUSHES INTO MT. SHASTA SATURDAY NIGHT. INCREASING CYCLONIC FLOW AND COLD AIR ADVECTION WILL INTERACT WITH THE OLD FRONTAL BOUNDARY TO BRING HEAVY PRECIPITATION INTO MUCH OF OUR AREA DURING THIS TIME. A VERY STRONG UPPER DIVERGENCE / LOWER LEVEL CONVERGENCE COUPLET STRETCHES FROM THE BAY AREA TO LASSEN PARK AROUND MIDNIGHT. IT THEN SHIFTS SOUTH TO THE NORTHERN SAN JOAQUIN VALLEY TO ALPINE COUNTY TOWARD SUNRISE. THE 998MB SURFACE LOW WILL SHIFT FROM SE OREGON INTO NORTHERN CALIFORNIA AS WELL SATURDAY NIGHT. IN THE VALLEYS...MODERATE TO HEAVY RAIN IS LIKELY AFTER 4 PM SATURDAY. THE NAM NOW IS MORE IN LINE WITH THE GFS...SHOWING A HALF INCH OF RAIN TONIGHT AND AN ADDITIONAL 0.75 INCHES TOMORROW AFTERNOON THROUGH SUNDAY. THE SAME HOLDS TRUE FOR STOCKTON / MODESTO...WHILE BOTH MODELS CONTINUE TO BACK OFF PRECIPITATION AMOUNTS AT REDDING AND RED BLUFF. WIND GUSTS TO 35 MPH AHEAD OF THE FRONT ARE POSSIBLE...AND FALLING LEAVES MAY AGGRAVATE NUISANCE TYPE DRAINAGE PROBLEMS OVERNIGHT. THUNDERSTORMS MAY DEVELOP IN AN UNSTABLE ATMOSPHERE SUNDAY AS WELL. THE GFS DEVELOPS A WAVE ALONG THE FRONT...WHICH IS RESPONSIBLE FOR THE SLOWER MOVEMENT AND INCREASED PRECIPITATION AMOUNTS DEPICTED BY THE GFS. IN THE FOOTHILLS...SNOW LEVELS BETWEEN 2500 AND 3000 FEET WILL DROP TO 1500 FEET SUNDAY MORNING. ELEVATIONS ABOVE 2000 FEET MAY RECEIVE 3 TO 6 INCHES OF SNOW...WITH UP TO A FOOT AT HIGHER ELEVATIONS. AN INCH OR TWO OF SLUSHY SNOW MAY FALL DOWN TO 1500 FEET SUNDAY. THUNDERSTORMS COULD ADD SMALL HAIL OR GRAUPEL TO THIS WINTRY MIX...AND ADDITIONAL PROBLEMS MAY DEVELOP WHEN NEAR FREEZING OVERNIGHT TEMPERATURES ARRIVE SUNDAY AND MONDAY NIGHTS. WE WILL UPGRADE THE W.S. WATCH TO A WARNING ABOVE 2000 FEET SATURDAY EVENING THROUGH SUNDAY AFTERNOON. NEVADA CITY...GRASS VALLEY AND MAGALIA WILL BE IMPACTED BY SNOW. PARADISE MAY RECEIVE A SLUSHY INCH OR TWO OF SNOW SUNDAY. AUBURN IS NOT EXPECTED TO GET ACCUMULATING SNOWFALL. IN THE COASTAL MOUNTAINS AND BURNEY BASIN...OUR W.S. WATCH HAS BEEN UPGRADED TO A WARNING ABOVE 2000 FEET FROM SATURDAY MORNING THROUGH EARLY SUNDAY AFTERNOON. PERIODS OF SNOW ARE LIKELY WITH STRONG WINDS AS THE UPPER LOW MOVES IN SATURDAY. SNOW LEVELS WILL DROP FROM 2500 FEET TO BELOW 2000 FEET SUNDAY MORNING...POSSIBLY IMPACTING THE HIGHER ELEVATIONS OF INTERSTATE 5. THE BURNEY BASIN WILL BE SHADOWED OUT AT FIRST...BUT HEAVY SNOW IS LIKELY THERE AFTER 6 PM SATURDAY WITH THE UPPER LOW. STRONG WEST-SOUTHWEST WIND GUSTS TO 45 MPH WILL PROVIDE BLIZZARD CONDITIONS AT TIMES IN THESE AREAS. IN THE SIERRA AND LASSEN PARK...SNOW MAY DECREASE BRIEFLY LATE TONIGHT AND EARLY SATURDAY MORNING...BEFORE REALLY PICKING UP SATURDAY AFTERNOON. 1000-500MB THICKNESSES FALL TO 526 DM SATURDAY AFTERNOON. THE COLD AIR ALOFT PROVIDES EXCELLENT MICROPHYSICAL SNOW GROWTH PROCESSES. ADDITIONALLY THERE IS A 45KT 850-700MB LOW LEVEL JET ORIENTED JUST SOUTH OF SOUTHWEST FOR A PERIOD OF EXCEPTIONAL OROGRAPHICS SATURDAY NIGHT. 2 TO 3 INCH PER HOUR SNOWFALL RATES MAY RESULT...WITH SNOW TO WATER RATIOS OF 20:1. THE OROGRAPHICS DROP OFF SUNDAY MORNING...HOWEVER INSTABILITY SNOW SHOWERS WILL CONTINUE THROUGH THE DAY SUNDAY. AND THERE IS YET ANOTHER RE-ENFORCING SHOT OF COLD (500MB TEMPERATURES NEAR -35C) AIR ARRIVING SUNDAY NIGHT. MORE THEN FOUR FEET OF SNOW MAY FALL ABOVE 7000 FEET BY SUNDAY NIGHT. ROAD CLOSURES OF MAJOR PASSES IN THE SIERRA SUCH AS INTERSTATE 80 AND HIGHWAY 50 ARE LIKELY. DO NOT TRAVEL IN THE MOUNTAINS SATURDAY NIGHT AND SUNDAY MORNING IF AT ALL POSSIBLE. YOU MAY NOT HAVE A CHOICE IN THE MATTER. SHOWERY WEATHER IS LIKELY TO CONTINUE INTO SUNDAY WITH THE ARRIVAL OF ANOTHER SHORT WAVE IN THE EVENING. SG .EXTENDED DISCUSSION (MONDAY THROUGH FRIDAY)... UPPER LEVEL TROUGH MOVES OFF TO THE EAST ON MONDAY BUT A WAVE DROPS DOWN THE BACKSIDE INTO NORTHERN CALIFORNIA ON MONDAY BRINGING ADDITIONAL SHOWERS TO THE AREA. COLD AIR MASS DOWN FROM CANADA IS EXPECTED TO BRING 850 MB TEMPERATURES BELOW 0 AND AND 700 MB TEMPERATURES AROUND -13 DEG C MONDAY MORNING BRINGING SNOW LEVELS DOWN TO AROUND 1000 FEET TO 2000 FEET. THIS WOULD POSSIBLY BRING SNOW TO THE NORTHERN PARTS OF REDDING. COLD AIR MASS WILL ALSO LINGER OVER THE AREA WITH HIGH AND LOW TEMPERATURES RUNNING ABOUT 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. ANOTHER WAVE MAY DROP DOWN THE BACK SIDE SKIRTING OVER THE EDGE OF NORTHERN CALIFORNIA TUESDAY BRINGING ANOTHER CHANCE OF SHOWERS OVER THE MOUNTAINS. ALTHOUGH THE MODELS HAVE VARIED WITH HOW FAR EAST THIS WAVE WILL BE IF IT IS OVER NEVADA TUESDAY WE MAY BE DRY SO LEFT CHANCE OVER THE SIERRA AND SLIGHT CHANCE OVER THE REST OF THE MOUNTAINS FOR NOW. THERE MAY BE ANOTHER WAVE TUESDAY NIGHT SO LINGERED SLIGHT CHANCE OF SHOWERS OVER THE SIERRA. AREAS OF FROST AND FOG MAY BE POSSIBLE IN THE VALLEYS TUESDAY AND WEDNESDAY MORNINGS IF THE SKIES CLEAR ALLOWING FOR GOOD RADIATIONAL COOLING AND IF THE WINDS REMAIN LIGHT. ALL THE MODELS AGREE ON A DRY THANKSGIVING DAY AND FRIDAY WITH TEMPERATURES WARMING UP TO NEAR NORMAL. ALTHOUGH MAY HAVE SOME FOG AND LOW CLOUDS IN THE VALLEYS...ESPECIALLY IN THE MORNINGS. && .AVIATION... PAC FNTL SYS MOVG ACRS INTR NORCAL TNGT FLWD BY ASSOCD UPR LOW SAT. AREAS MVFR WITH LCL IFR AND ISOLD LIFR NXT 24 HRS. ISOLD TSRA POSS AFT 20Z SAT. FOR FTHLS/MTNS...WDSPRD IFR WITH AREAS LIFR TNGT THRU SAT. SN LVLS 3-4 K FT TNGT INTO SAT. SWLY FLOW ALF WITH LCL SW SFC WND GSTS 30-40 KTS OVR HYR SIERNEV TRRN. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 10 PM PST SUNDAY WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WARNING UNTIL 10 PM PST SUNDAY WEST SLOPE NORTHERN SIERRA NEVADA. WINTER STORM WARNING FROM 8 AM SATURDAY TO NOON PST SUNDAY ABOVE 2000 FEET FOR THE BURNEY BASIN / EASTERN SHASTA COUNTY... MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY... SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. WINTER STORM WARNING FROM 8 PM SATURDAY TO 4 PM PST SUNDAY ABOVE 2000 FEET FOR THE MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY. &&
Hazardous weather outlook, Nov 19, 7:00 AM PST, 20 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI NOV 19 2010 CAZ013>019-063-064-066>069-201500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI NOV 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A LOW PRESSURE AREA OFF THE NORTHWEST COAST WILL INTERACT WITH SOME SUBTROPICAL MOISTURE TO BRING PERIODS OF SHOWERS FOR THE VALLEY TODAY AND SNOW FOR THE MOUNTAINS. THE SNOWFALL WILL INCREASE IN INTENSITY LATER THIS MORNING FOR AREAS NORTH OF I-80 AND THEN TONIGHT OVER THE ENTIRE WESTERN SLOPES. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A COLD WINTER SYSTEM OVER THE REGION WILL CONTINUE TO BRING PERIODS OF RAIN FOR THE VALLEY AND LOWER SNOW LEVELS INTO THE FOOTHILLS OVER THE WEEKEND...PERSISTING INTO MONDAY. THERE WILL ALSO BE THE POTENTIAL FOR THE FIRST VALLEY FREEZE OF THE SEASON NEXT WEEK AFTER THIS SYSTEM MOVES TO THE EAST FOR SEVERAL DAYS WITH THE COLDEST TEMPERATURES LOWERING INTO THE UPPER 20S TO LOWER 30S. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 5:15 AM PST | Winter Weather Advisory | STO | 10 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.